# SDR UPS99829638

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3773159501
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 1100 FRAME UPPER LIP AT LONG 27R HAS HEAVY CORROSION.  REMOVED DAMAGED SPLICE, FABRICATED AND REPLACED IAW DWG 3773159 AND SRM 51-1-20D.
